Our partner

Have you been on Invega Sustenna or Aristada?

Open Discussions About Domestic Abuse.

Moderator: Terry E.

Have you been on Invega Sustenna or Aristada?

Postby bipolar31 » Sat Aug 19, 2017 2:22 am

I was on Invega Sustenna for 2 years and I gained 60 pounds along with increasing my prolactin levels. I've been off Invega since May 2017 and my prolactin levels have decreased to normal levels but I'm still having problems losing weight. My stomach looks like I'm 6 months pregnant. I'm used to being thin and have never gained weight, it's making me really depressed. My doctor started me on Aristada injection, which is a cousin to Abilify. Do you know if Aristada causes weight gain? Has anyone tried it?
bipolar31
Consumer 0
Consumer 0
 
Posts: 5
Joined: Wed Dec 08, 2010 4:57 am
Local time: Sat Jul 11, 2020 9:05 pm
Blog: View Blog (0)


ADVERTISEMENT

Re: Have you been on Invega Sustenna or Aristada?

Postby PerplexedMan » Mon Sep 25, 2017 11:30 am

If it's like Abilify then you won't gain weight. Also, Abilify ecreases prolactin levels.
PerplexedMan
Consumer 5
Consumer 5
 
Posts: 137
Joined: Wed Jan 18, 2017 2:42 pm
Local time: Sun Jul 12, 2020 3:05 am
Blog: View Blog (0)


Return to Domestic Violence

Who is online

Users browsing this forum: No registered users and 4 guests